# SDR SWAA2023061649644

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727F+5' TO BS767 RBL22 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727H+6' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT SECTION AT BS 727E+11.5' TO 767 RBL22 WL 156 PER SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5 REPAIR 5;[04] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER NEW SECTION OF FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS727E + 11.5' TO BS767 RBL22 WL156 AND SPLICE DOUBLER BS727E +5' TO BS727E + 15' RBL22 WL156 MATERIAL USED FOR BOTH PARTS BAC1496-377 7075 T62 CLAD LOT# 1521599-1 IAW EA M-22-153-01550; DWG 143A7500 AND SRM 53-00-53-2R-5 REP.5;[05] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER NEW SECTION OF FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS727E + 11.5' TO BS767 RBL22 WL156 AND SPLICE DOUBLER BS727E +5' TO BS727E + 15' RBL22 WL156 MATERIAL USED FOR BOTH PARTS BAC1496-377 7075 T62 CLAD LOT# 1521599-1 IAW EA M-22-153-01550; DWG 146A7500 AND SRM 53-00-53-2R-5 REP.5
